Back in mid July I had horrible perenial pain (between my legs) and went to the doctor. He did a prostate exam and a urine test and determined I had prostatits. He then put me on Levaquin for ten days. After the treatment I felt much better, I went back to the doc and he said it was fine now. But about two weeks later I had the urge to urinate very frequently, about 2 times an hour. I started taking my girlfriends levaquin and made another appointment with a different docotor. He took urine and there was no infection this time, he wrote a script for levaquin for an additional 30 days and said it was due to the prostatits not being completely gone. So at the end of the thirty days I was still urinating frequently. this time I went to a urologist. he took urine, and blood, both were fine. he did a prostate exam and said it felt a little soft and he also did an ultrasound and said my bladder was retaining a normal amount of urine. he wrote me a script for Bactrim and told me to take 3 advil a day. Well I am on the 6th day of treatment and am still absolutely no better. Any one ever experience this? How long should I expect the urination to continue? could it be something the docs missed? please help I am absoljutely miserableReply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?